# SDR SIMA201029501

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 14,878 hours, 12,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FRAME 22 FOUND CORROSION APPROXIMATELY 4 INCHES ABOVE THE  DOOR CENTER SILL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 22 AFT LOWER THRESHOLD NUT PLATE HOLE YAW EON EM-53MR-1677.  THE AIRCRAFT WAS RETURNED TO SERVICE.
